Skip to Main content Skip to Navigation
Journal articles

A reference case for mean field games models

Abstract : In this article, we present a reference case of mean field games. This case can be seen as a reference for two main reasons. First, the case is simple enough to allow for explicit resolution: Bellman functions are quadratic, stationary measures are normal and stability can be dealt with explicitly using Hermite polynomials. Second, in spite of its simplicity, the case is rich enough in terms of mathematics to be generalized and to inspire the study of more complex models that may not be as tractable as this one.
Document type :
Journal articles
Complete list of metadata

https://hal.archives-ouvertes.fr/hal-01393099
Contributor : Olivier Guéant <>
Submitted on : Sunday, November 6, 2016 - 2:40:40 PM
Last modification on : Monday, December 14, 2020 - 9:43:22 AM

Links full text

Identifiers

Citation

Olivier Guéant. A reference case for mean field games models. Journal de Mathématiques Pures et Appliquées, Elsevier, 2009, 92 (3), pp. 276-294. ⟨10.1016/j.matpur.2009.04.008⟩. ⟨hal-01393099⟩

Share

Metrics

Record views

720